Mania possibly induced by clozapine: a case report
Nihan Oguz, Mustafa Gulec, Almila Erol
Dusunen Adam The Journal of Psychiatry and Neurological Sciences 2014;27:348-351
PDF
Article No: 10   Article Type :  Case Report
Manic shift can be caused by the use of atypical antipsychotics. Hypomanic/manic episodes caused by olanzapine, risperidone, quetiapine, ziprasidone, amisulpride, aripiprazole, zotepine, perospirone, and paliperidone have been frequently described in the literature. The proposed causes of mania/hypomania switching are due to blockages of 5HT2A and D2 receptors, enhancement of 5HT1A receptors, and dopamine release in the prefrontal/frontal regions. There have been no hypomanic/manic episodes described during clozapine use up to the present. A manic shift observed during clozapine use in a 30-year-old woman with schizoaffective disorder depressive type without any history of manic or mixed episodes was presented below.
Keywords : Atypical antipsychotic, clozapine, manic episode, schizoaffective disorder
Olasılıkla klozapinin neden olduğu mani: Bir olgu sunumu
PDF
Makale No: 10   Makale Türü :  Olgu Sunumu
Atipik antipsikotiklerin kullanımı manik kaymaya neden olabilir. Literatürde olanzapin, risperidon, ketiyapin, ziprasidon, amisulpirid, aripiprazol, zotepin, perospiron ve paliperidonun yol açtığı hipomani/mani epizotları sıklıkla tanımlanmıştır. Hipomanik/manik kaymanın öne sürülen altta yatan mekanizmaları 5HT2A ve D2 reseptörlerinin blokajı, 5HT1A reseptörlerinin uyarılması ve prefrontal/frontal dopamin salımının artışıdır. Bugüne kadar klozapin kullanımı sırasında tanımlanmış bir mani epizodu yoktur. Aşağıda 30 yaşında şizoafektif bozukluk depresif tip tanısıyla izlenen ve hemen hiç yaşam boyu manik ya da karma epizodu olmayan bir bayan hastada klozapin kullanımı sırasında gözlenen manik bir kayma sunulmuştur.
Anahtar kelimeler : Atipik antipsikotik, klozapin, manik dönem, şizoafektif bozukluk
Dusunen Adam The Journal of Psychiatry and Neurological Sciences
Bakırköy Prof. Dr. Mazhar Osman Ruh Sağlığı ve Sinir Hastalıkları Eğitim ve Araştırma Hastanesi
Publisher
Yerküre Tanıtım ve Yayıncılık Hizmetleri A.Ş.